Ausdehnung einiger Sätze von Aksentjeff und Tshakaloff auf die Klassen Kn(D)
Articles
E. Kirjatsky
-
Published 1963-12-20
PDF

How to Cite

Kirjatsky E. (1963) “Ausdehnung einiger Sätze von Aksentjeff und Tshakaloff auf die Klassen Kn(D)”, Lithuanian Mathematical Journal, 3(2), pp. 91-96. Available at: https://www.journals.vu.lt/LMJ/article/view/19452 (Accessed: 15June2021).

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Э. Г. Кирьяцкий. Распространение некоторых теорем Аксентьева и Чакалова на класс Kn(D)

E. G. Kirjackis. Kai kurios Aksentjevo ir Čakalovo teoremos Kn(D) klasėje

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.